# SDR DALA2023120810076

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0098870) PASSENGER COMPARTMENT, BROKEN SEAT TRACK BETWEEN STA 727 H AND STA STA 727 I ON LBL 45.5. PASSENGER COMPARTMENT SEAT TRACK BETWEEN STA 727H AND 727I ON LBL 45.5 WAS REPAIRED I.A.W. B737-800 SRM 53-00-52-2R REPAIR 5.
